# SDR UIEA2017111602246

- Difficulty date: November 15, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 92,811 hours, 18,361 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 211734220
- Part serial: 102185
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INOP, SINGLE PACK SURGING LT OR RT. REMOVED AND INSTALLED NEW FUEL CONTROL UNIT APU IAW AMM 49-31-01. PERFORMED OPS CHECK. OPS CHECK GOOD AT THIS TIME. NO LEAKS AT THIS TIME.
